Translator Disclaimer
June 2016 A Class Number Problem for the Cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{5})$
Takuya AOKI
Tokyo J. Math. 39(1): 69-81 (June 2016). DOI: 10.3836/tjm/1459367258

Abstract

Let $K_n$ be the $n$-th layer of the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{5})$ and $h_n$ the class number of $K_n$. We prove that, if $\ell$ is a prime number less than $6\cdot10^4$, then $\ell$ does not divide $h_n$ for any non-negative integer $n$.

Citation

Download Citation

Takuya AOKI. "A Class Number Problem for the Cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}(\sqrt{5})$." Tokyo J. Math. 39 (1) 69 - 81, June 2016. https://doi.org/10.3836/tjm/1459367258

Information

Published: June 2016
First available in Project Euclid: 30 March 2016

zbMATH: 06643264
MathSciNet: MR3543132
Digital Object Identifier: 10.3836/tjm/1459367258

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.39 • No. 1 • June 2016
Back to Top